Advances in Difference Equations
Volume 2005 (2005), Issue 1, Pages 31-40
doi:10.1155/ADE.2005.31
On the recursive sequence
E. Camouzis1
, R. Devault2
and G. Papaschinopoulos3
1Department of Mathematics, Deree College, The American College of Greece, Aghia Paraskevi, Athens 15342, Greece
2Department of Mathematics, Northwestern State University of Louisiana, Natchitoches 71497, LA, USA
3Department of Electrical and Computer Engineering, Democritus University of Thrace, Xanthi 67100, Greece
Abstract
Our aim in this paper is to investigate the boundedness, global asymptotic stability, and periodic character of solutions of the difference equation xn+1=(γxn−1+δxn−2)/(xn+xn−2), n=0,1,…, where the parameters γ and δ and the initial conditions are positive real numbers.